# SDR AUS20020228

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Unserviceable
- Location: Autopilot System
- Component: Autopilot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT TURN AND BANK UNIT FAULTY.
